# SDR AALA20150527009

- Difficulty date: May 21, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SUB FLOOR DIAPHRAGM AT BS 186, 7" INBD OF FWD ENTRY DOOR CUT OUT.  INSTALLED DOUBLER ON SUB FLOOR AT BS 186 IAW AARD 53-20-00-16.
